# SDR DL72S011931

- Difficulty date: November 26, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 52,071 hours, 34,098 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 651622369
- Part serial: BN315
- Condition: Cracked
- Location: #2 Position
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED #2 SLAT LOWER COVE SKIN ATTACH ANGLE PER 727 M/M   57-54-000-8 FIG 807A AND ERA 382247-14 REV ORG
